PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
2010 | 8 | 3 | 548-568
Tytuł artykułu

Degenerate triply nonlinear problems with nonhomogeneous boundary conditions

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
The paper addresses the existence and uniqueness of entropy solutions for the degenerate triply nonlinear problem: b(v)t − div α(v, ▽g(v)) = f on Q:= (0, T) × Ω with the initial condition b(v(0, ·)) = b(v 0) on Ω and the nonhomogeneous boundary condition “v = u” on some part of the boundary (0, T) × ∂Ω”. The function g is continuous locally Lipschitz continuous and has a flat region [A 1, A 2,] with A 1 ≤ 0 ≤ A 2 so that the problem is of parabolic-hyperbolic type.
Twórcy
Bibliografia
  • [1] Alt H.W., Luckhaus S., Quasilinear elliptic-parabolic differential equations, Math. Z., 1983, 183(3), 311–341 http://dx.doi.org/10.1007/BF01176474
  • [2] Ammar K., On nonlinear diffusion problems with strong degeneracy, J. Differential Equations, 2008, 244(8), 1841–1887 http://dx.doi.org/10.1016/j.jde.2007.11.013
  • [3] Ammar K., On degenerate non-uniformly elliptic problems, Differ. Equ. Appl., 2010, 2, 189–215
  • [4] Ammar K., Redwane H., Degenerate stationary problems with homogeneous boundary conditions, Electron. J. Differential Equations, 2008, 30, 1–18
  • [5] Ammar K., Redwane H., Renormalized solutions for nonlinear degenerate elliptic problems with L 1 data, Rev. Mat. Complut., 2009, 22(1), 37–52
  • [6] Ammar K., Wittbold P., Existence of renormalized solutions of degenerate elliptic-parabolic problems, Proc. Roy. Soc. Edinburgh A, 2003, 133(3), 477–496 http://dx.doi.org/10.1017/S0308210500002493
  • [7] Ammar K., Wittbold P., On a degenerate scalar conservation law with general boundary condition, Differential Integral Equations, 2008, 21(3–4), 363–386
  • [8] Ammar K., Wittbold P., Carrillo J., Scalar conservation laws with general boundary condition and continuous flux function, J. Differential Equations, 2006, 228(1), 111–139 http://dx.doi.org/10.1016/j.jde.2006.05.002
  • [9] Andreianov B., Some problems of the theory of nonlinear degenerate parabolic problems systems of conservation laws, PhD thesis, Université de Franche-Comté, France, 2000.
  • [10] Andreianov B., Bendahmane M., Karlsen K.H., Ouaro S., Well-posedness results for triply nonlinear degenerate parabolic equations, J. Differential Equations, 2009, 247(1), 277–302 http://dx.doi.org/10.1016/j.jde.2009.03.001
  • [11] Bardos C., le Roux A.Y., Nédélec J.-C., First order quasilinear equations with boundary conditions, Comm. Partial Differential Equations, 1979, 4(9), 1017–1034 http://dx.doi.org/10.1080/03605307908820117
  • [12] Bénilan P., Boccardo L., Gallouët T., Gariephy R., Pierre M., Vázquez J.L., An L 1-theory of existence and uniqueness of solutions of nonlinear elliptic equations, Ann. Scuola Norm. Sup. Pisa. Cl. Sci., 22(2), 1995, 241–273
  • [13] Bénilan P., Carrillo J., Wittbold P., Renormalized entropy solutions of scalar conservation laws, Ann. Scuola Norm. Sup. Pisa. Cl. Sci., 29(2), 2000, 313–327
  • [14] Bénilan P., Wittbold P., On mild and weak solutions of elliptic-parabolic problems, Adv. Differential Equations, 1996, 1(6), 1053–1073
  • [15] Blanchard D., Guibé O., Redwane H., Nonlinear equations with unbounded heat conduction and integrable data, Ann. Mat. Pura Appl., 2008, 187(3), 405–433 http://dx.doi.org/10.1007/s10231-007-0049-y
  • [16] Blanchard D., Porretta A., Stefan problems with nonlinear diffusion and convection, J. Differential Equations, 2005, 210(2), 383–428 http://dx.doi.org/10.1016/j.jde.2004.06.012
  • [17] Carrillo J., Entropy solutions for nonlinear degenerate problems, Arch. Ration. Mech. Anal., 1999, 147(4), 269–361 http://dx.doi.org/10.1007/s002050050152
  • [18] Carrillo J., Conservation laws with discontinuous flux functions and boundary conditions, J. Evol. Equ., 2003, 3(2), 283–301
  • [19] Carrillo J., Wittbold P., Uniqueness of renormalized solutions of degenerate elliptic-parabolic problems, J. Differential Equations, 1999, 156(1), 93–121 http://dx.doi.org/10.1006/jdeq.1998.3597
  • [20] Carrillo J., Wittbold P., Renormalized entropy solutions of scalar conservation laws with boundary condition, J. Differential Equations, 2002, 185(1), 137–160 http://dx.doi.org/10.1006/jdeq.2002.4179
  • [21] DiPerna R.J., Measure-valued solutions to conservation laws, Arch. Rational Mech. Anal., 1985, 88(3), 223–270 http://dx.doi.org/10.1007/BF00752112
  • [22] Evans L.C., Gariepy R.F., Measure Theory and Fine Properties of Functions, CRC Press, Boca Raton, 1992
  • [23] Eymard R., Gallouët T., Herbin R., Finite Volume Methods, In: Handbook of Numerical Analysis, 7, North-Holland, Elsevier, Amsterdam, 2000, 713–1020
  • [24] Eymard R., Herbin R., Michel A., Mathematical study of a petroleum engineering scheme, Math. Model. Numer. Anal., 2003, 37(6), 937–972 http://dx.doi.org/10.1051/m2an:2003062
  • [25] Gallouët T., Boundary conditions for hyperbolic equations or systems, In: Numerical Mathematics and Advanced Applications, Springer, Berlin, 2004, 39–55
  • [26] Giusti E., Minimal Surfaces and Functions of Bounded Variation, Monographs in Mathematics, Birkhäuser, Basel, 1984
  • [27] Karlsen K.H., Risebro N.H., Towers J.D., On a nonlinear degenerate parabolic transport-diffusion equation with a discontinuous coefficient, Electron. J. Differential Equations, 2002, 93, 1–23
  • [28] Karlsen K.H., Towers J.D., Convergence of the Lax-Friedrichs scheme and stability for conservation laws with discontinuous space-time dependent flux, Chinese Ann. Math. Ser. B, 2004, 25(3), 287–318 http://dx.doi.org/10.1142/S0252959904000299
  • [29] Kruzhkov S.N., Generalized solutions of the Cauchy problem in the large for first-order nonlinear equations, Dokl. Akad. Nauk. SSSR, 1969, 187, 29–32 (in Russian)
  • [30] Kruzhkov S.N., First-order quasilinear equations in several independent variables, Mat. Sb. (N.S.), 1970, 81(2), 228–255 (in Russian)
  • [31] Landes R., On the existence of weak solutions for quasilinear equations parabolic initial-boundary value poblems, Proc. Roy. Soc. Edinburgh A, 1981, 89A(3–4), 217–237
  • [32] Leray J., Lions J.L., Quelques résultats de Višik sur les problèmes elliptiques non linéaires par les méthodes de Minty-Browder, Bull. Soc. Math. France, 1965, 93, 97–107
  • [33] Málek J., Nečas J., Rokyta M., Ružička M., Weak and measure-valued solutions to evolutionary PDEs, Applied Mathematics and Mathematical Computation 13, Chapman & Hall, London, 1996
  • [34] Mascia C., Porretta A., Terracina A., Nonhomogeneous Dirichlet problems for degenerate parabolic-Hyperbolic Equations, Arch. Ration. Mech. Anal., 2002, 163(2), 87–124 http://dx.doi.org/10.1007/s002050200184
  • [35] Michel A., Vovelle J., Entropy formulation for parabolic degenerate equations with general Dirichlet boundary conditions and application to the convergence of FV methods, SIAM J. Numer. Anal., 2003, 41(6), 2262–2293 http://dx.doi.org/10.1137/S0036142902406612
  • [36] Murat F., Soluciones renormalizadas de EDP elipticas non lineales, Cours à l’Université de Séville, Publication R93023, Laboratoire d’Analyse Numérique, Paris VI, France, 1993
  • [37] Otto F., Initial-boundary value problem for a scalar conservation law, C.R. Acad. Sci. Paris Sér. I Math., 1996, 322(8), 729–734
  • [38] Perthame B., Kinetic Formulation of Conservation laws, Oxford Lecture Series in Mathematics and its Applications, 21, Oxford University Press, Oxford, 2002
  • [39] Szepessy A., Measure-valued solutions of scalar conservation laws with boundary conditions, Arch. Rational Mech. Anal., 1989, 107(2), 181–193 http://dx.doi.org/10.1007/BF00286499
  • [40] Vallet G., Dirichlet problem for a nonlinear conservation law, Rev. Mat. Complut., 2000, 13(1), 231–250
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_2478_s11533-010-0032-5
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.